# SDR AALA201808279004

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 9,763 hours, 3,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR INBOARD JUMP SEAT EMERGENCY FLASHLIGHT WAS LOW ON POWER.  REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-64-00.  OPS CHECKED GOOD. OK FOR SERVICE.
